# SDR QXEA2025052100212

- Difficulty date: May 11, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER  SEAT TRACK HAS CORROSION AT OB SIDE FR.19-20 (MARKED). REPAIRED LH SEAT TRACK AT FR-19-20 IAW SRM 53-10-10.
